Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Taylor series with limit-points on a finite number of circles


Author: Emmanuel S. Katsoprinakis
Journal: Trans. Amer. Math. Soc. 337 (1993), 437-450
MSC: Primary 30B10; Secondary 42A99
MathSciNet review: 1106192
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S(z):\sum\nolimits_{n = 0}^\infty {{a_n}{z_n}} $ be a power series with complex coefficients. For each $ z$ in the unit circle $ T = \{ z \in \mathbb{C}:\vert z\vert = 1\} $ we denote by $ L(z)$ the set of limit-points of the sequence $ \{ {s_n}(z)\} $ of the partial sums of $ S(z)$. In this paper we examine Taylor series for which the set $ L(z)$, for $ z$ in an infinite subset of $ T$, is the union of a finite number, uniformly bounded in $ z$, of concentric circles. We show that, if in addition $ \lim \inf \vert{a_n}\vert\; > 0$, a complete characterization of these series in terms of their coefficients is possible (see Theorem 1).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B10, 42A99

Retrieve articles in all journals with MSC: 30B10, 42A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1106192-4
PII: S 0002-9947(1993)1106192-4
Keywords: Partial sums, limit-points, Taylor series
Article copyright: © Copyright 1993 American Mathematical Society